# SDR AALA201607189041

- Difficulty date: July 7, 2016
- Submitted: July 18, 2016
- Operation: Air carrier
- Aircraft: N959UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000166
- Aircraft time: 20,101 hours, 14,448 cycles
- System (JASC): 5751 · Ailerons
- Part: Hinge Fitting
- Part number: 19032262421
- Condition: Worn
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AILERON, RIGHT HAND INBOARD HINGE FITTING BETWEEN RIB 23-23 HAS EXCESSIVE PLAY FOUND DURING THE AIRLIERON BACKLASH CHECK.  REPLACED HINGE FITTING IAW AMM 57-51-01.
